Alert archive / Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 233, NWS Blacksburg, VA

June 26, 20085 counties in Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 26, 2008, 4:12 PM EDT for 5 counties in Virginia. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2008, 4:12 PM EDT (20:12 UTC)
Expired
Jun 26, 2008, 5:00 PM EDT
In force
48 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

Counties City of Radford, VA, Floyd County, VA, Montgomery County, VA, Pulaski County, VA, Roanoke County, VA

The radar

The Roanoke radar (KFCX), 10 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:14 PM EDTTSTM WND DMG5 W Christiansburg, VAA TREE DOWN OFF OF WALTON ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1557 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 262011
SVRRNK
VAC063-121-155-161-750-262115-
/O.NEW.KRNK.SV.W.0233.080626T2012Z-080626T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
412 PM EDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FLOYD COUNTY IN SOUTHWEST VIRGINIA
  CITY OF RADFORD IN SOUTHWEST VIRGINIA
  EASTERN PULASKI COUNTY IN SOUTHWEST VIRGINIA
  MONTGOMERY COUNTY IN SOUTHWEST VIRGINIA
  SOUTHWESTERN ROANOKE COUNTY IN WEST CENTRAL VIRGINIA

* UNTIL 515 PM EDT.

* AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  RADFORD...AND MOVING EAST AT 21 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RADFORD...
  WALTON...
  CHRISTIANSBURG...
  SHAWSVILLE...
  AND BENT MOUNTAIN.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3715 8074 3729 8012 3728 8011 3713 8011
      3712 8012 3710 8012 3709 8011 3701 8011
      3700 8013 3692 8070
TIME...MOT...LOC 2012Z 270DEG 18KT 3713 8056

$$
3 follow-up statements
000 
WWUS51 KRNK 262033
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
433 PM EDT THU JUN 26 2008

VAC063-121-155-161-750-262115-
/O.CON.KRNK.SV.W.0233.000000T0000Z-080626T2115Z/
FLOYD VA-CITY OF RADFORD VA-PULASKI VA-MONTGOMERY VA-ROANOKE VA-
433 PM EDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR THE CITY OF RADFORD... SOUTHWESTERN ROANOKE...SOUTHERN
MONTGOMERY...NORTHEASTERN PULASKI AND NORTHERN FLOYD COUNTIES...

AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR CHRISTIANSBURG...MOVING EAST AT 21 MPH.

LAT...LON 3718 8061 3729 8012 3728 8011 3713 8011
      3712 8012 3710 8012 3709 8011 3706 8012
      3701 8011 3700 8013 3695 8050
TIME...MOT...LOC 2033Z 270DEG 18KT 3713 8043

$$

KK
000 
WWUS51 KRNK 262037
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
438 PM EDT THU JUN 26 2008

VAC155-750-262048-
/O.CAN.KRNK.SV.W.0233.000000T0000Z-080626T2115Z/
CITY OF RADFORD VA-PULASKI VA-
438 PM EDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF RADFORD...
NORTHEASTERN PULASKI COUNTY IS CANCELLED...

LAT...LON 3719 8051 3729 8012 3728 8011 3713 8011
      3712 8012 3711 8012 3709 8011 3706 8012
      3701 8011 3700 8013 3696 8042
TIME...MOT...LOC 2038Z 268DEG 29KT 3714 8035

$$

VAC063-121-161-262115-
/O.CON.KRNK.SV.W.0233.000000T0000Z-080626T2115Z/
FLOYD VA-MONTGOMERY VA-ROANOKE VA-
438 PM EDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN ROANOKE...SOUTHERN MONTGOMERY AND NORTHEASTERN FLOYD
COUNTIES...

AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CHRISTIANSBURG...MOVING EAST AT 33 MPH.

LOCATIONS IMPACTED INCLUDE...
  CHRISTIANSBURG...
  SHAWSVILLE...
  ELLISTON...
  CHECK...
  AND BENT MOUNTAIN.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.

REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.

LAT...LON 3719 8051 3729 8012 3728 8011 3713 8011
      3712 8012 3711 8012 3709 8011 3706 8012
      3701 8011 3700 8013 3696 8042
TIME...MOT...LOC 2038Z 268DEG 29KT 3714 8035

$$

AMS
000 
WWUS51 KRNK 262100
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
500 PM EDT THU JUN 26 2008

VAC063-121-161-262110-
/O.CAN.KRNK.SV.W.0233.000000T0000Z-080626T2115Z/
FLOYD VA-MONTGOMERY VA-ROANOKE VA-
500 PM EDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROANOKE...
SOUTHERN MONTGOMERY AND NORTHEASTERN FLOYD COUNTIES IS CANCELLED...

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL LAW ENFORCEMENT OFFICIALS AND ASK THEM TO
IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE IN
BLACKSBURG.

LAT...LON 3719 8051 3729 8012 3728 8011 3713 8011
      3712 8012 3711 8012 3709 8011 3706 8012
      3701 8011 3700 8013 3696 8042
TIME...MOT...LOC 2100Z 268DEG 14KT 3720 8007

$$

AMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:01 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 26, 3:01 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
301 PM EDT THU JUN 26 2008

.SYNOPSIS...
HIGH PRESSURE OVER THE SOUTHEAST WILL BRING HOT AND MORE HUMID
WEATHER INTO THE AREA THROUGH FRIDAY WITH ISOLATED TO SCATTERED
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. A BETTER CHANCE
OF THUNDERSTORMS ARRIVES WITH A FRONT THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
LATEST MESOANALYSIS SHOWS LIGHT SOUTHWEST FLOW AND CONVERGENCE
INTO THE NC MOUNTAINS AND ACROSS THE OHIO VALLEY. THUNDERSTORMS
ARE FIRING ALONG AND LEE OF THE THE RIDGES ATTM...AND THROUGH
EARLY EVENING...EXPECT ISOLATED TO SCATTERED THUNDERSTORMS ACROSS
THE WESTERN HALF OF THE FORECAST. WESTERLY FLOW AND SOME DRYING
SHOULD INHIBIT STORMS FROM DRIFTING TO FAR EAST OF THE MOUNTAINS
BY THIS EVENING. THE TEMP/DEWPOINT DEPRESSION OUT EAST WILL BE A
FACTOR IF STORMS DECIDE TO FIRE UP OUT THAT WAY...LEADING TO
POTENTIAL DOWNBURST THREAT.

THE OVERNIGHT WILL BE MAINLY QUIET...AS MODELS TAKE AN MCV FROM
NRN IND INTO PA AND WEAKEN IT. CORFIDI VECTORS STEER THE
CONVECTION SOUTHEAST TOWARD OUR WV COUNTIES OVERNIGHT SO LEFT A
SLIGHT CHANCE TO LOW CHANCE POP FROM SE WV TO NW NC.
&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
LITTLE CHANGE EXPECTED FOR THE PERIOD FRIDAY THRU SATURDAY OTHER
THAN A SLOWLY INCREASING CHANCE OF CONVECTION. STRONG WAVE
DROPPING OUT OF SOUTHERN CANADA FRIDAY NIGHT WILL END UP PUSHING
HEIGHTS DOWN A BIT OVER THE OHIO VALLEY FOR SATURDAY...INCREASING
MOISTR SOUTHWEST FLOW...AND PROVIDING BETTER SUPPORT FOR STORMS.
BY SUNDAY...THE FAVORED 00Z ECMWF TAKES THE CLOSED LOW INTO THE
GREAT LAKES...AND KEEPS THE MAIN FRONT OVER THE OHI VALLEY WITH
LEE TROUGH IN THE PIEDMONT. SUNDAY SHOULD BE SIMILAR TO SATURDAY
IN TERMS OF THUNDERSTORM COVERAGE...BUT MAY HAVE MORE CLOUDS
KEEPING HIGHS DOWN A COUPLE DEGREES FROM SAT.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE FRONT SHOULD BE SOUTHEAST OF THE FORECAST AREA MONDAY WITH
UPPER SHORTWAVES ROTATING AROUND THE LOW OVER ONTARIO...KEEPING
THREAT OF MAINLY AFTERNOON/EVENING CONVECTION GOING INTO TUESDAY.
BY WED...HIGH PRESSURE SHOULD BE INTO THE OHIO/TN VALLEYS WITH
DEEP MOISTURE WELL OFF THE COAST...SO DRIER AND LESS HUMID WX
EXPECTED FOR MIDWEEK.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
MOISTURE WILL STEADILY INCREASE INTO THE AREA THE NEXT SEVERAL
DAYS. THIS WILL LEAD TO AN INCREASE IN THUNDERSTORM ACTIVITY...
ESPECIALLY DURNING THE AFTERNOON AND EVENING HOURS.  COVERAGE
TODAY AND FRIDAY WILL BE ISOLATED TO SCATTERED AND MAINLY CONFINED
TO THE MOUNTAINS.  PRECIPITATION CHANCES WILL INCREASE ACROSS THE
ENTIRE AREA SATURDAY THROUGH MONDAY AS A COLD FRONT APPROACHES...
AND THEN PASSES ACROSS THE AREA.

LCL IFR CONDITIONS ARE POSSIBLE IN THE VICINITY OF THUNDERSTORMS
ALONG WITH VARIABLE ERRATIC WIND GUSTS. AWAY FROM THUNDERSTORMS
CONDITIONS ARE EXPECTED TO REMAIN VFR. SOME MVFR FOG IS POSSIBLE
EACH MORNING...BUT IT SHOULD DISSIPATE QUICKLY AFTER SUNRISE.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...WP
NEAR TERM...WP
SHORT TERM...JS/WP
LONG TERM...WP
AVIATION...PM
Hazardous weather outlook, Jun 26, 6:48 AM EDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
648 AM EDT THU JUN 26 2008

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-271100-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
648 AM EDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN APPROACHING COLD FRONT WILL BRING THE THREAT OF STRONG TO
POSSIBLY SEVERE THUNDERSTORMS TO THE AREA SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...BUT MAY BE
NEEDED THIS WEEKEND.

In the hours before

Special weather statement, Jun 26, 2:14 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
214 PM EDT THU JUN 26 2008

VAZ007-010-WVZ042-261915-
BLAND VA-TAZEWELL VA-MERCER WV-
214 PM EDT THU JUN 26 2008

AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF TAZEWELL...OR ABOUT OVER
TIPTOP...MOVING EAST AT 25 MPH. THE STRONG THUNDERSTORM WILL BE
NEAR...BOISSEVAIN AT 225 PM EDT...POCAHONTAS...AND COALDALE AT 230 PM
EDT...BLUEFIELD...AND PINNACLE ROCK STATE PARK AT 235 PM
EDT...BLUEFIELD...MERCER CO AIRPORT AT 240 PM EDT...SANDLICK...AND
MATOAKA AT 245 PM EDT...CERES AT 250 PM EDT.

EXPECT SMALL HAIL AND OCCASIONAL CLOUD TO GROUND LIGHTNING IN THE
PATH OF THIS STORM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.

PEM
Local storm report, Jun 26, 3:47 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
347 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             PEARISBURG              37.32N 80.73W
06/26/2008  E0.75 INCH       GILES              VA   TRAINED SPOTTER

&&

TW
Local storm report, Jun 26, 3:50 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
350 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             PEARISBURG              37.32N 80.73W
06/26/2008  E0.88 INCH       GILES              VA   PUBLIC

&&

KM
Local storm report, Jun 26, 4:03 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
403 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND DMG     PEMBROKE                37.32N 80.64W
06/26/2008                   GILES              VA   TRAINED SPOTTER

            NUMEROUS TREES DOWN. POSSIBLE MICROBURST. 3/4 INCH HAIL.

&&

KM
Special weather statement, Jun 26, 4:08 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
408 PM EDT THU JUN 26 2008

VAZ012>014-017-022-033-262115-
WYTHE VA-FLOYD VA-FRANKLIN VA-PULASKI VA-MONTGOMERY VA-ROANOKE VA-
408 PM EDT THU JUN 26 2008

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES WEST OF RADFORD...MOVING EAST AT 18 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...RADFORD...FAIRLAWN AT 415 PM
EDT...WALTON AT 420 PM EDT...COPPER VALLEY AT 425 PM EDT...MERRIMAC
AT 435 PM EDT...CHRISTIANSBURG AT 440 PM EDT...AND PILOT AT 450 PM
EDT.

WIND GUSTS OF 45 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:41 PM EDTSevere Thunderstorm WarningRNKBland, Giles, Tazewell64 min
Jun 26, 3:38 PM EDTSevere Thunderstorm WarningRNKBland, Craig, Giles, Montgomery, Pulaski67 min
Jun 26, 4:34 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Craig, Montgomery, Roanoke, City of Roanoke and 1 more56 min
Jun 26, 4:42 PM EDTSevere Thunderstorm WarningRNKCarroll, Patrick46 min
Jun 26, 5:25 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Patrick80 min
Jun 26, 5:30 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Franklin, Roanoke, City of Roanoke60 min
Jun 26, 6:06 PM EDTSevere Thunderstorm WarningRNKBedford, Campbell, Franklin, Pittsylvania54 min
Jun 26, 6:27 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Patrick, Pittsylvania, City of Martinsville78 min
Jun 26, 6:58 PM EDTSevere Thunderstorm WarningRNKCampbell, Halifax, Pittsylvania54 min
Jun 26, 7:08 PM EDTSevere Thunderstorm WarningRNKCarroll, Montgomery, Pulaski, Wythe53 min
Jun 26, 7:35 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax55 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.